Facebook Pixel
EmpowHER Guest

what can this be called?

By Anonymous May 31, 2012 - 11:52am
Rate This

The symptom persists .Itching in the vaginal,and a brownish menses,after using an Antibiotics for 10days. Which was recommended by a pharmacist.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

You may have some kind of infection. Your doctor should have told you what it is when prescribing your medication. Or you can look up the medication and see what it's used for. However, it could be used for many things.

But your doctor will know what you have - place a call to his/her office.



May 31, 2012 - 12:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Parenting Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!